MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lcd screen issue was observed during a visual inspection of the returned autopulse platform.The lcd had defective/missing pixels.To remedy the issue, the defective lcd display was replaced.The autopulse passed the initial functional testing.No problem found during archive data review.As part of routine service during testing, the platform was examined and found unrelated to the reported complaint, damaged front cover and the encoder drive shaft does not rotate smoothly, exhibits binding and resistance the front cover was replaced and the sticky clutch plate was deburred to address the issue.The autopulse platform is a reusable device and was manufactured in may 2007 and is 11 years old, well beyond the expected service life of five years.Therefore, this type of physical damage is characteristic of normal wear and tear for the life of the device.Following the repair, the platform passed all functional testing criteria and met all required specifications.Device history record (dhr) was reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse with serial number (b)(4).
 
Event or Problem Description
As reported, the autopulse platform (sn (b)(4)) screen lcd displayed blank upon powering on.No other functional issue was reported.No patient was involved.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key8175597
Report Number3010617000-2018-01241
Device Sequence Number11268992
Product Code DRM
UDI-Device Identifier00849111000116
UDI-Public00849111000116
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1